# SDR AWXA200501455

- Difficulty date: November 13, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A319-132
- Aircraft serial: 1234
- Aircraft time: 20,492 hours, 7,840 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112782200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CORROSION SPREAD OUT ON FLOORBEAM BETWEEN FS 16 AND FS 20, Y-1292.  MAINTENANCE FOUND CORROSION TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-11-14.  REMOVED AND INSTALLED FLOORBEAM IAW AIRBUS SRM 51-42-11 FROM FS 12 TO FS 24 AND Y-1292.
